# SDR SWAA011918

- Difficulty date: July 3, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 47,019 hours, 46,072 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078251
- Part serial: 3936
- Condition: Blown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DURING TAKEOFF RT NOSE TIRE BLEW OUT DAMAGING THE FOLLOWING COMPONENTS.  NLG EXTEND SENSOR CONDUIT, LWR TCAS ANTENNA, E&E ACCESS DOOR, ABRAIDABLE SHROUD NR 2 ENG, AFT ACOUSTIC PANEL NR  2 ENG AND FAN BLADES NR 2 ENG.  REMOVED AND REPLACED BOTH NOSE TIRES AND WHEEL ASSY'S, SENSOR CONDUIT, TCAS ANTENNA, AND E&E DOOR.  REPAIRED SHROUD.  REMOVED AND REPLACED ACOUSTIC PANEL, NR 2 ENG FAN BLADES.  ALL WORK DONE PER MM.
